# SDR FDEA201610273704

- Difficulty date: October 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 72,995 hours, 19,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 232N14171
- Condition: Missing
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  POST FLIGHT, FOUND EMERGENCY ESCAPE ROPE COVER  MISSING ONE LATCH .    INSTALLED NEW COVER IAW 25-61-00-4-0.  OK FOR  SERVICE
